UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/1182

タイトル: Scattering Theory for a Two-Body Quantum System in a Constant Magnetic Field
著者: Adachi, Tadayoshi
キーワード: scattering theory
two-body
quantum system
発行日: 2001年
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 8 (2001), No. 2, Page 243-274
抄録: We study the scattering theory for a two-body quantum system in a constant magnetic field. The system consists of one neutral particle and one charged particle. We show the asymptotic completeness for this system.
URI: http://hdl.handle.net/2261/1182
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms080205.pdf207.55 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください